STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER52E; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTEDPROSTHESIS, H
Back to Search Results |
| Catalog Number |
702-04-52E |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Pain (1994); Joint Impingement (4834)
| Date of Event |
10/18/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An event regarding rom involving a trident ii shell was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to pain and suspected impingement.The stem was found to be in varus.The exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre- and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
It was reported the patient's left hip was revised due to groin pain.Surgeon suspected impingement and the stem was found to be in varus.The patient's hip construct was revised using a 54 multi-hole shell, mdm metal liner with adm/ mdm poly insert, femoral head, and short 115 restoration modular stem construct.Rep confirmed there were no allegations against the revised liner and head, and that no further information will be released by the hospital and surgeon.